Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 16, No. 3 (July, 1964)
H. Fujimoto and K. Kasahara On the continuability of holomorphic functions on complex manifolds 183−213
Y. Ihara On certain arithmetical Dirichlet series 214−225
A. Hattori On 1-cohomology groups of infinite dimensional representations of semisimple Lie algebras 226−229
H. Komatsu Semi-groups of operators in locally convex spaces 230−262
I. Sinha On characteristic roots of group commutators of non-singular matrices 263−267
Y. Ohya Le problème de Cauchy pour les équations hyperboliques à caractéristique multiple 268−286
K. Sakaguchi A variational method for functions with positive real part 287−297

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.